# SDR COM60413

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flex Shaft
- Part number: 1217542
- Condition: Separating
- Location: Rt Engine
- Part time: 2,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE THRUST REVERSER FLEX SHAFT AT 9 O'CLOCK POSITION IS SEPARATING.  C-CHECK INSPECTION TASK NR 12-440-100.  REPLACED FLEX SHAFT.
